Home*SHOP BY BRANDCodralCodral Cold & Flu + COUGH Tablets 24 - Quantity Restriction (1) Applies

Codral Cold & Flu + COUGH Tablets 24 - Quantity Restriction (1) Applies

Codral Cold & Flu + COUGH Tablets 24 - Quantity Restriction (1) Applies
Codral Cold & Flu + COUGH Tablets 24 - Quantity Restriction (1) Applies
PO - Pharmacist Medicine

Product Description
This product is a Pharmacist-Only medicine or a medicine for which it is our policy to have a pharmacist approve the sale. To ensure this medication is best suited to your condition please answer the following questions. One of our Pharmacists will review your answers and may contact you to get further details to ensure this product is best suited for you.
1. Who is this treatment for and how old are they?  *
2. Describe your symptoms and how long they have been present? Have you experienced these symptoms before? If yes, when was the last occurrence?  *
3. What is the cough like and how long has it been present?  *
4. Do you have any other health conditions or allergies, including pregnancy/breastfeeding?  *
5. What other medication are you taking, if any? Please include prescribed or purchased medication and alternative therapies.  *
6. Do you know not to take any other medicines containing paracetamol?  *
7. Is there any other information you feel we need to know? Do you have any other questions you would like answered?  *
8. Please enter your phone number and the best time to call you during working hours (8.30AM to 5.00PM) Monday to Friday.  *
Price  NZ$ 14.15 Quantity:
Add to cart
Codral Cold & Flu + COUGH Tablets 24 - Quantity Restriction (1) Applies

CODRAL Cold & Flu +COUGH

CODRAL Cold & Flu +COUGH- Day & Night formula to treat multiple
cold, flu and cough symptoms:

  • Headaches
  • Sore throat
  • Strong Body aches and pain
  • Fever
  • Blocked Nose
  • Runny Nose
  • Dry Cough
  • Allows you to rest
Available in:
24 tablets (approximately 3 day pack).
48 tablets (approximately 6 day pack).
Active Ingredients:
Day Tablets contain:
Paracetamol 500mg
Dextromethorphan Hydrobromide 10mg
Phenylephrine Hydrochloride 5mg

Night Tablets contain:
Paracetamol 500mg
Dextromethorphan Hydrobromide 10mg
Chlorpheniramine Maleate 2mg

Dosage:
Adults and children over 12 years: 2 green day capsules morning, midday and afternoon, and 2 red night capsules at bedtime.
Allow 4-6 hours as necessary between doses. Maximum 6 day and 2 night capsules in 24 hours.

Warnings:

Do not use for children under 12 years; with other products containing either paracetamol or antihistamines.

Ask your doctor before using if you have high blood pressure, are taking antidepressants, have heart problems, are pregnant, are taking any other medicines to treat cough and cold

Phenylephrine may cause sleeplessness in some people. Chlorepheniramine maleate (night tablet) may make you drowsy. If drowsy do not drive or operate machinery. Keep to the recommended dose.


  • Overall Rating 0.0625
  • There have been no reviews for this product.